# SDR DHL2007785033

- Difficulty date: November 1, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1217
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS CUT OUT AREA, LOWER SPLICE ANGLE AT BS 1217 RBL 10 IS CRACKED.  REMOVED CRACKED SPLICE ANGLE IAW B-727 SRM 51-30-2, FABRICATED NEW ANGLE IAW B-727 SRM 53-10-2 FIGURE 2, 51-10-3, AND 51-20-1.  TREATED AND PRIMED NEW SPLICE ANGLE IAW B-727 SRM 51-10-2 AND INSTALLED NEW SPLICE ANGLE AT AFT AIRSTAIRS CUTOUT AREA BS 1217 RBL10 IAW B-727 SRM 51-30-2.
